U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

rash and swelling around eyes after using new makeup remover. help?

1 doctor answer2 doctors weighed in
Dr. Kenneth Miller
Ophthalmology 54 years experience
Allergic reaction: Most likely allergy to the makeup. Stop using and begin cold compresses and if red and itching with some weeping to the skin, an over the counter Hydrocortisone cream to the affected skin will often cause relief and comfort. Use minimal amount and not in the eye for several times a day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 17, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.